MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. FUSION® ENT NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. FUSION® ENT NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733560
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9 733467, software version: 2.2.2 h3, h6: no products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.A110201: applicable to the system becoming unresponsive a0902: applicable to the system displaying the blue "medtronic fusion ent navigation" screen.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the system became unresponsive after loading images from pacs (picture archiving and communication system).The image did show up in the list of images, but when selected, the system displayed the blue "medtronic fusion ent navigation" screen and became unresponsive.A hard reboot was performed, which resolved the issue. no patient was present at the time of the event.
 
Additional Manufacturer Narrative
Additional information in section e.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: logs were not able to be returned.Software analysis was completed based on the information available and determined that there was insufficient information available to determine if a software anomaly occurred causing the reported event.Codes b17, c19, d15 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FUSION® ENT NAVIGATION SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21160195
Report Number1723170-2025-00139
Device Sequence Number20741050
Product Code HAW
UDI-Device Identifier00643169504394
UDI-Public(01)00643169504394(11)161215(21)N07288371
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733560
Device Catalogue Number9733560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer02/21/2025
07/14/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date03/14/2025
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown